Drugs (Cialis, Viagra, Rogaine, Etc)

Is there any association of PD with use of ED drugs such as Cialis. Could taking Viagra and Cialis once or twice a month over 2 yrs have caused me to develop Peyronie’s Disease?

Dr. Levine answers: There is no known evidence that the use of PDE-5 inhibitor drugs including Viagra, Cialis or Levitra causes Peyronie’s disease. The package insert on all of these agents states that the use of these drugs should be “with caution”, as the Peyronie’s disease patient

Read more

Has any correlation been shown (or link) between the onset of Peyronie’s and the use of any drugs, ie, Lipitor, Tricor, Rogaine?

Dr. Mulhall answers: There is no convincing evidence that any medication (including the 3 mentioned in this question) is associated with the onset of Peyronie’s disease. Any medication that would be associated with Peyronie’s disease would either have be associated with a medical condition that was linked

Read more